# SDR QXEA200301113

- Difficulty date: September 9, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 12,845 hours, 18,280 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX426583D
- Condition: Failed
- Location: Zone 200
- Part time: 8,809 hours, 12,570 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2154 EUG TO SEA AICRAFT DIVERTED TO PDX DUE TO NR 2 HYDRAULIC PUMP CAUTION ILLUMINATED AFTER TAKEOFF AND REMAINED ILLUMINATED UNTIL LANDING IN PDX.  GEAR AND ASSOCIATED DOORS REMAINED EXTENDED FOR FLIGHT.  ASSOCIATED NR 2 HYDRAULIC QUANTITY AND PRESSURE WENT IMMEDIATLY TO ZERO AFTER GEAR HANDLE WAS RETRACTED.  ENGINE OPERATED WITH ZERO PRESSURE AND QUANTITY FOR APPROXIMATELY 55 MINUTES.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED ENGINE DRIVEN HYDRAULIC PUMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
